Mirena Butt Cheeks, Low Libido, Skincare Product, Heavy Bleeding, 3 Out of 4
All I can say is, I don't feel like I am the only woman going insane on this so called "Birth control". It's working for me because I can't even have sex I am bleeding so much. I got the implant on January 8th. I cramped a little and spotted for well ... more »
All I can say is, I don't feel like I am the only woman going insane on this so called "Birth control". It's working for me because I can't even have sex I am bleeding so much. I got the implant on January 8th. I cramped a little and spotted for well over a week. Just as I thought I was finished, I started spotting again. I bled 3 out of 4 weeks. They told me that this would happen until I got used to it. I stopped bleeding for one week and then it was time for my normal period again. I did the same the next month. I started getting acne on my chin and hair on my upper lip and chin and around my nipples. (as if I don't feel gross enough from all the bleeding) My boobs ache the week before I start bleeding for a normal period. My back started breaking out only a few weeks after insertion. I have never had these issues. My butt cheeks and lower back have large cyctic pimples on them. They will not pop or disappear and I have deep scars from them already. It's so bad that I am ashamed to get into bed with my husband. I bought a new skincare product from the TV and it has helped to dry them up, until I miss a day and then I have 10-12 more bumps that pop up. My face is getting very oily as is my chest and back. I am very tired, don't hardly have energy and don't want to leave the house. I try to stay in my pajamas all day if I can. I just went back to work in March because I couldn't stay out anymore. When I went to the doctor for a followup I told them that my husband can feel the string/wire stabbing him when we have sex and she acted like I was looney. My biggest problem is the moodiness, cycstic acne on my butt and lower back and the heavy bleeding I am experiencing. NO ONE told me about these side effects either. They told me I would "spot" for up to 3 months, but not bleed heavy for 3 out of 4 weeks. I am experiencing a low libido 2 weeks and am very horny for the other 2 weeks. Needless to say I want him when I am bleeding so bad there is no way to have sex, he would think he had ripped me open from the amount of blood. Sometimes I think I have stopped bleeding and then all of a sudden I feel a large gush and my pad gets full immediately. It's always very bright red and sometimes has clots in it. It's scary. I have 3 children and am afraid I will pass out due to all this blood loss. I am now on Month 4 and am contemplating having it removed. I've called the doctor but hey haven't returned my call yet. I'm calling them first thing Monday morning and demanding it be removed. I'd rather take a pill everyday or use the Ring. I don't think I can handle anymore bleeding or acne. I miss my husband and I miss the old me. This has been the worst 4 months of my life.